# SDR AALA202408087074

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 11,088 hours, 4,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN NEAR FORWARD SERVICE DOOR IS MISSING. RESECURED EXIT SIGN COVER NEAR FORWARD SERVICE DOOR. EXIT SIGN LIGHTS OPERTIONAL CHECK GOOD.
